# SDR DALA1308500602

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- Aircraft time: 88,829 hours, 44,971 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SMALL NICKS RT LOWER L/E HORIZONTAL STABILIZER.    CLEANED & FOUND  WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 55-10-1 TABLE H.
